RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 6, Pages 118–146 (Mi aa1516)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

On local and boundary behaviour of mappings in metric spaces

E. A. Sevostyanov

Zhytomyr Ivan Franko State University, Zhytomyr, Ukraine

Full text: PDF file (328 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:6, 807–824

Bibliographic databases:

Received: 05.03.2016

Citation: E. A. Sevostyanov, “On local and boundary behaviour of mappings in metric spaces”, Algebra i Analiz, 28:6 (2016), 118–146; St. Petersburg Math. J., 28:6 (2017), 807–824

Citation in format AMSBIB
\Bibitem{Sev16}
\by E.~A.~Sevostyanov
\paper On local and boundary behaviour of mappings in metric spaces
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 6
\pages 118--146
\mathnet{http://mi.mathnet.ru/aa1516}
\elib{http://elibrary.ru/item.asp?id=31066761}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 6
\pages 807--824
\crossref{https://doi.org/10.1090/spmj/1475}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412390800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030628155}


Linking options:
  • http://mi.mathnet.ru/eng/aa1516
  • http://mi.mathnet.ru/eng/aa/v28/i6/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Il'yutko, E. A. Sevost'yanov, “Boundary behaviour of open discrete mappings on Riemannian manifolds”, Sb. Math., 209:5 (2018), 605–651  mathnet  crossref  crossref  adsnasa  isi  elib
    2. E. A. Sevostyanov, “O granichnom prodolzhenii i ravnostepennoi nepreryvnosti semeistv otobrazhenii v terminakh prostykh kontsov”, Algebra i analiz, 30:6 (2018), 97–146  mathnet
    3. Sevost'yanov E., “On Boundary Extension of Mappings in Metric Spaces in the Terms of Prime Ends”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 44 (2019), 65–90  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:198
    References:19
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019